# SDR CALA2017072402362

- Difficulty date: July 24, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 59,723 hours, 21,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 2 EMERGENCY LIGHT LENS IS MISSING.  INSTALLED ROW 2 EMERGENCY PROXIMITY LIGHT LENS IAW IFM 25-27-42.
